首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Delay-induced Hopf bifurcation in a diffusive Holling–Tanner predator–prey model with ratio-dependent response and Smith growth
  • 本地全文:下载
  • 作者:Huiping Fang ; Ling Hu ; Yongfeng Wu
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2018
  • 卷号:2018
  • 期号:1
  • 页码:285
  • DOI:10.1186/s13662-018-1726-4
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we study a diffusion Holling–Tanner predator–prey model with ratio-dependent functional response and Simth growth subject to a homogeneous Neumann boundary condition. Firstly, we use iteration technique and eigenvalue analysis to get the local stability and a Hopf bifurcation at the positive equilibrium. Secondly, by choosing the constant related to delay as bifurcation parameter we obtain periodic solutions near the positive equilibrium. Besides, by using center manifold theory and normal form theory we reflect the stability with Hopf bifurcating periodic solution and bifurcating direction.
  • 关键词:Diffusion ; Delay ; Simth growth ; Positive equilibrium ; Hopf bifurcation
国家哲学社会科学文献中心版权所有